I've never heard of anyone being prescribed less than 25mg of Zoloft. It's typically the initial starting dose. I felt awful for the first several days taking the medication, and would often times feel kinda cruddy whenever my dose was increased. If you continue to feel bad after the first week or 2, talk with your doctor. Good luck!
Shelley; You should really stay on the same dose, This is common for the starting dose and the way it works is for the first couple of weeks sometimes even the reason you're taking it for the symptoms can get worse during that time, It should start to feel better any day now. then you continue to take it and by the time you get to 6 to 8 weeks you well have a constant blood level of the medication but during this time you should start to feel a bit better from 3 weeks up to the full time and don't be surprised if the doctor increases the dose and sometimes some of the side effects may come back but not as long.
hope that gives you an Idea of what is going on. Stick with it and if you need anything else feel free to post it Have a good day. Chuck1957
Keep at it. It's still too early. Your brain and body are trying to adjust to the meds. Trust me it takes time. But don't give up. I remember it taking me 3 -4 weeks before I started feeling less anxious. But during the first 2 weeks it gave me horrible headaches. I just hung on and eventually everything got a little easier. Be strong, and keep the mind busy. Watch TV, read, walks, do crafts. I know when you feel like crap u just want to lie in bed and do nothing. But force it ! Good luck. Keep us posted
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2011 • 4 answers
Posted 16 Mar 2012 • 1 answer
Posted 16 May 2013 • 1 answer
3 wks 25Mg Zoloft, last nite sick with anxiety no sleep, input?still adjusting breakthrough anxiety?
Posted 24 Jul 2014 • 3 answers
Posted 10 Nov 2015 • 4 answers